Rhume des foins médicaments signifie forte baisse des marques d'examen

More bad news for hay fever sufferers reliant on anti-histaminiques and other hay fever medication –
a study has found that taking hay fever medication could drastically affect students’ exam grades.

This is because hay fever medication aimer antihistaminiques ou steroid nasal spray can often have drowsy side-effects.

The study by the Education for Health charity found that those who had symptĂ´mes du rhume des foins on an exam day were 40% more likely to drop a grade between their mock and their final exam. This increased to 70% if they were on a sedating allergy medication at the time of their exam.

Teenagers with severe hay fever, and a history of symptĂ´mes in previous years, were twice as likely to drop a grade.

IMAGE: IslandCrisis.net

Autour 15 million people in the UK are hayfever sufferers. Rhume des foins is most common in young people aged 14-24, many of whom will be taking exams.

Hay fever remedies which contain chlorpheniramineK cause somnolence. Non-drowsy remedies contain loratidine, cétirizine, acrivastine, desloratidine, levocetirizine or fexofenadine.

So why not go the natural route and try something without any nasty side-effects like HayMax? En savoir plus about what HayMax is on our What is it? webpage.